| Model Number |
ETLW1610C156E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Rupture (2208)
| Date of Event |
08/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 84mm x 114mm pre ruptured abdominal aortic aneurysm.It was reported approximately 1 year post the index procedure the patient presented with a ruptured aaa with existing due to a type ib endoleak on the right.A 16x10x124 endurant limb was placed to extend the existing limb (16x10x156) and resolve the type ib endoleak.Per the physician the cause of the event was anatomy related due to disease progression.No additional clinical sequelae were reported and the patient is fine.